Journal of Mathematics and Statistics

Volume 5, Issue 4 (2009)

Research ArticleOpen Access
Mahmud Benhamid and Masuri B. Othman
Journal of Mathematics and Statistics 2009, 241-250
Published: 31 December 2009
Research ArticleOpen Access
A. A. Adepoju and J. O. Olaomi
Journal of Mathematics and Statistics 2009, 260-266
Published: 31 December 2009
Research ArticleOpen Access
Rafida M. Elobaid, Mahendran Shitan, Noor Akma Ibrahim, Awang N.A. Ghani and Isa Daud
Journal of Mathematics and Statistics 2009, 267-269
Published: 31 December 2009
Research ArticleOpen Access
Abd El-Moneim A.M. Teamah and Ahmed M.T. Abd El-Bar
Journal of Mathematics and Statistics 2009, 270-275
Published: 31 December 2009
Research ArticleOpen Access
Norris Sookoo and Peter Chami
Journal of Mathematics and Statistics 2009, 276-282
Published: 31 December 2009
Research ArticleOpen Access
B. Onoghojobi
Journal of Mathematics and Statistics 2009, 283-286
Published: 31 December 2009
Research ArticleOpen Access
N.K. Oladejo and I.A. Adetunde
Journal of Mathematics and Statistics 2009, 287-297
Published: 31 December 2009
Research ArticleOpen Access
Ani Shabri and Abdul Aziz Jemain
Journal of Mathematics and Statistics 2009, 298-304
Published: 31 December 2009
Research ArticleOpen Access
M.Y. Haggag
Journal of Mathematics and Statistics 2009, 305-310
Published: 31 December 2009
Research ArticleOpen Access
Arezoo Bagheri and Habshah Midi
Journal of Mathematics and Statistics 2009, 311-321
Published: 31 December 2009
Research ArticleOpen Access
Z. Ismail, Suhartono , A. Yahaya and R. Efendi
Journal of Mathematics and Statistics 2009, 322-329
Published: 31 December 2009
Research ArticleOpen Access
Singh Shivraj and Singh Sarbjit
Journal of Mathematics and Statistics 2009, 330-333
Published: 31 December 2009
Research ArticleOpen Access
L. Wong and L. S. Lee
Journal of Mathematics and Statistics 2009, 334-341
Published: 31 December 2009
Research ArticleOpen Access
A. N. El-Kassar, S. S. Habre and Y. A. Awad
Journal of Mathematics and Statistics 2009, 342-347
Published: 31 December 2009
Research ArticleOpen Access
A. Abdollahi, M. T. Heydari and M. Moosavi
Journal of Mathematics and Statistics 2009, 348-351
Published: 31 December 2009
Research ArticleOpen Access
M. S. Osman, W.F. Abd El-Wahed, Mervat M.K. El Shafei and Hanaa B. Abd El Wahab
Journal of Mathematics and Statistics 2009, 352-359
Published: 31 December 2009
Research ArticleOpen Access
S. A. EL-Shehawy
Journal of Mathematics and Statistics 2009, 360-364
Published: 31 December 2009
Research ArticleOpen Access
Narges Abbasi
Journal of Mathematics and Statistics 2009, 365-368
Published: 31 December 2009
Research ArticleOpen Access
Jwamer Karwan Hama Faraj
Journal of Mathematics and Statistics 2009, 369-374
Published: 31 December 2009
Research ArticleOpen Access
B. Onoghojobi
Journal of Mathematics and Statistics 2009, 375-378
Published: 31 December 2009
Research ArticleOpen Access
Anton Abdulbasah Kamil, Adli Mustafa and Khlipah Ibrahim
Journal of Mathematics and Statistics 2009, 379-386
Published: 31 December 2009
Research ArticleOpen Access
S. K. Sarkar and Habshah Midi
Journal of Mathematics and Statistics 2009, 387-394
Published: 31 December 2009
Research ArticleOpen Access
M. Y. Haggag
Journal of Mathematics and Statistics 2009, 395-400
Published: 31 December 2009
Research ArticleOpen Access
M. Y. Haggag
Journal of Mathematics and Statistics 2009, 401-407
Published: 31 December 2009
Research ArticleOpen Access
Mikhail Kovalyov
Journal of Mathematics and Statistics 2009, 408-410
Published: 31 December 2009